# SDR WX0A2015092172871

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- Aircraft time: 58,807 hours, 50,787 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, SMELL OF SOMETHING BURNING THROUGHOUT CABIN FOR 3 - 4 MINUTES, THEN WENT AWAY.  ENG PARAMETERS REMAINED STEADY.  REQUEST BOTH ENGS BE INSPECTED FOR INGESTION.  PERFORMED VISUAL BIRD STRIKE INSPECTION.  NO DEFECT FOUND ON BOTH ENGS, REF LOG PAGE 611392.  R & R COALESCE BAG ON LT & RT AC IAW AMM 21-20-02.  OPERATIONS & LEAK CHECK GOOD, NO ODOR NOTED.
